MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4248-9
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and continuity testing.The device had good continuity across the electrodes, and between the electrodes and the connector.No problems found.The sensor was returned used.  functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use.
 
Event or Problem Description
The customer reported high psi measurements.No consequences or impact to patient were reported.

Brand Name
RD SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8829090
Report Number3011353843-2019-00010
Device Sequence Number2687888
Product Code MWI
UDI-Device Identifier10843997011775
UDI-Public10843997011775
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number4248-9
Device Catalogue Number4248
Device Lot Number18H16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1